# SDR CALA0001661

- Difficulty date: October 26, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N14871
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48022
- Aircraft time: 45,137 hours, 25,588 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Pan
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN RT MLG I/B DOOR FORWARD SIDE TOP CORNER.  THE DOOR PAN WAS REMOVED AND A NEW PAN WAS INSTALLED IAW SRM 51-10-2, 51-10-4, 51-30-2, AND 51-30-5.
